# SDR CALA2011042800320

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 34,210 hours, 10,734 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LOWER SKIN HAS A CRACK AT STA 129.5 AND 25.5 IN FROM FRONT SPAR.  EA 5510-01843 OP 01 REPAIRED CRACK PER SRM 55-10-01 REPAIR 11.
